# SDR UPS99829069

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1340-1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C123, STA 1340 TO 1360 AT RBL 59, THE SEAT TRACK IS CORRODED OUT OF LIMITS.  REPAIRED AREA IAW SRM 53-2-3.
